# SDR CALA2024101400832

- Difficulty date: October 12, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N37521
- Make and model: Boeing 737-9
- Aircraft serial: 64497
- Aircraft time: 12,638 hours, 4,185 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 17825
- Condition: Faulted
- Location: Zone 100
- Part time: 12,623 hours, 4,180 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELEC SMELL IN  CABIN ROWS 22-27 QRH RAN AT FL350  THEN DI VERT TO DENFLIGHT AND CABIN CREWS COMPLIED WITH SMOKE ODOR QUESTIONAIRE SEE PICS FIM 21-00- TASK 830 NEEDS COMPLIED WITH REMOVED AND REPLACED RELAY R560 REF SWPM 20-81-11 AND AIPC 24-21-21-61A. REMOVED CEILING PANELS AROUND ROWS 21-27, NO DEFECTS NOTED IN ANY WIRING. INSTALLED CEILING PANELS PER AMM 25-21-45. TURNED ON PED OUTLETS AND PLUGGED INTO SEVERAL, NO SMELL COMING FROM ANY OUTLETS. TURNED ON BOTH LEFT AND RIGHT PACKS, SET EACH TEMPERATURE CONTROL TO COLD, NO SMELL. SET TEMP TO AUTO, NOTICED HEAVY ELECTRICAL/BURNING SMELL IN ROWS 21-27. PER FIM 21-00 TASK 830 STEP Q(3) INSPECTED AIR RECIRC FAN FILTERS. BOTH FANS AIR FILTERS SMELLED OF BURNING SIMILAR TO CABIN. REPLACED LEFT AND RIGHT AIR RECIRC FANS FILTERS PER AMM 21-25-01-400-801. PARTS USED:  29-2124-3-0006,QTY :1 OPERATED BOTH PACKS ON AUTO TEMP FOR 10 MINUTES. SMELL IN CABIN IS LESS BUT STILL PRESENT IN SAME ROWS. REMOVED AND REPLACED LEFT RECIRCULATION FAN. AMM 21-25-03-400-801. UP TO AND INCLUDING, STEP 3. C. (2) (A). STILL REQUIRES LEAK CHECK. PARTS USED:  29-2125-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1368631  SN OFF 7825 FAN, AIR, DISTR  OFF 29-2125-9-0001 7825 ON 29-2125-9-0001 4365 REMOVED & REPLACED RIGHT RECIRC FANREF AMM 21-25-03-400-801 UP TO AND INCLUDING STEP 3. C. (2) REF FIM 21-00 TASK 830. REPLACED BOTH L/R RECERT FANS PERCATIONAATY. PACKS RUNNING,FANS RUNNING, UNABLE TO DUPLICATE ELCT SMELL. ADD EMP:U411446
